# SDR AALA202303015673

- Difficulty date: February 25, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A320*
- Aircraft serial: 1462
- Aircraft time: 70,030 hours, 26,816 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20534100
- Part serial: 50822
- Condition: None
- Location: Zone 700 - Gears
- Part time: 22,741 hours, 8,963 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRAKE PULSATING ISSUE CONTINUES - SIGNIFICANT AND UNACCEPTABLE. MAINTENANCE REPLACED THE #1 AND #2 BRAKES PER AMM 32-42-27, (AALA202303016263, AALA202303015673) MAINTENANCE ALSO BLED ALL 4 BRAKES PER AMM 32-42-00. A SATISFACTORY TAXI CHECK WAS ACCOMPLISHED WITH NO CHATTERING OR PULSATIONS NOTED.
